I was taking simcor, after a few months I noticed my hair was thinner, and oily which I never had oily hair in the past. I believe it caused increased hair shedding and slow regrowth, I know simcor caused this because I was taking nothing else and not doing anything different with my hair. I stopped taking it about a month ago and no more oily hair and hardly any shedding. Thank god I realized it when I did, before it was noticeable to others, right now only I can tell a difference in my hair.
Hair loss/thinning is not a known side effect of Simcor but it may be the cause.
Only one review regarding this medicine had similar experience (I was just wondering if that reviewer was you). Please try the forum. Someone there might have had a similar experience.
Alopecia, thinning of hair mostly on scalp and beard, is a known side effect of simvastatins, see this article
also on FDA website
I am noticing bald patches on my beard and found this info. My question is will it grow back when I stop taking it? I don't mind the side effect much as I shave everyday, I just don't want it to be permanent.
- Simcor Information for Consumers
- Simcor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simcor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 31 Dec 2010 • 3 answers
Posted 19 Aug 2015 • 1 answer
Posted 2 Dec 2015 • 0 answers
I have been on Iressa (250 mg) for 6 months with dose being reduced to taking pill every other day 2
Posted 5 Mar 2016 • 1 answer